# SDR B3OR2008046

- Difficulty date: February 13, 2008
- Submitted: February 20, 2008
- Operation: General aviation
- Aircraft: N5204J
- Make and model: Snias AS350B2
- Aircraft serial: 3118
- Aircraft time: 2,476 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo Control
- Part number: 704A44831141
- Part serial: 371M
- Condition: Leaking
- Location: Lt Hyd System
- Part time: 5,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON A ROUTINE PREFLIGHT INSPECTION, THE LT HYDRAULIC ROLL CONTROL SERVO WAS DISCOVERED TO BE LEAKING HYDRAULIC FLUID AT THE PISTON SHAFT SEAL.  THE LEAK COULD NOT BE DUPLICATED DURING GROUND TESTING WITH A HYDRAULIC POWER CART IAW THE MM INSTRUCTIONS.  SUBSEQUENT FLIGHT TESTING REVEALED THE LEAK PERSISTING WITH A LEAK RATE SUSPECTED TO BE SLIGHTLY OUT OF LIMITS.  OF PARTICULAR NOTE: THE LEAK COULD ONLY BE DUPLICATED WHILE ACTUAL FLIGHT LOADS WERE INDUCED. ASIDE FROM THE LEAK, THE HYDRAULIC SERVO WAS REPORTED TO BE FUNCTIONING NORMALLY.  UNIT WAS REPLACED.
